RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de Russie. VI série, 1919, Volume 13, Issue 16-18, Pages 1135–1142 (Mi izv5874)  

Dépendance de la rapidité de la croissance des facettes des cristaux de leur grandeur

A. Šubnikov


Full text: PDF file (795 kB)

Citation: A. Šubnikov, “Dépendance de la rapidité de la croissance des facettes des cristaux de leur grandeur”, Bulletin de l'Académie des Sciences de Russie. VI série, 13:16-18 (1919), 1135–1142

Citation in format AMSBIB
\Bibitem{Shu19}
\by A.~{\v S}ubnikov
\paper D\'ependance de la rapidit\'e de la croissance des facettes des cristaux de leur grandeur
\jour Bulletin de l'Acad{\'e}mie des Sciences de Russie. VI s\'erie
\yr 1919
\vol 13
\issue 16-18
\pages 1135--1142
\mathnet{http://mi.mathnet.ru/izv5874}


Linking options:
  • http://mi.mathnet.ru/eng/izv5874
  • http://mi.mathnet.ru/eng/izv/v13/i16/p1135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:76
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020